Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A general Rudin-Carleson theorem


Author: Errett Bishop
Journal: Proc. Amer. Math. Soc. 13 (1962), 140-143
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1962-0133462-4
MathSciNet review: 0133462
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Errett Bishop, The structure of certain measures, Duke Math. J. vol. 25 (1958) pp. 283-290. MR 0099441 (20:5880)
  • [2] -, Boundary measures of analytic differentials, Duke Math. J. vol. 27 (1960) pp. 331-340. MR 0118852 (22:9621)
  • [3] Salomon Bochner, Boundary values of analytic functions in several variables and of almost periodic functions, Ann. of Math. vol. 45 (1944) pp. 708-722. MR 0011132 (6:124a)
  • [4] Lennart Carleson, Representations of continuous functions, Math. Z. vol. 66 (1957) pp. 447-451. MR 0084035 (18:798a)
  • [5] Henry Helson and David Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. vol. 99 (1958) pp. 165-202. MR 0097688 (20:4155)
  • [6] Halsey Royden, The boundary values of analytic and harmonic functions, O.O.R. Technical Report no. 19, DA-04-200-ORD-704, Stanford University.
  • [7] Walter Rudin, Boundary values of continuous analytic functions, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 808-811. MR 0081948 (18:472c)
  • [8] -, Analyticity and the maximum modulus principle, Duke Math. J. vol. 20 (1953) pp. 449-458. MR 0056076 (15:21g)
  • [9] John Wermer, Subalgebras of the algebra of all complex-valued continuous functions on the circle, Amer. J. Math. vol. 78 (1956) pp. 225-242. MR 0084729 (18:911c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133462-4
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society